# SDR CALA2017111104029

- Difficulty date: November 11, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 51,205 hours, 21,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: 32145410
- Part serial: 8095
- Condition: Damaged
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE CONTAINER DISBONDED AND CRACKED.
